MathSciNet Relay Station
MathSciNet bibliographic data
MR292831 (45 #1913) 14E15
Hironaka, Heisuke Certain numerical characters of singularities. J. Math. Kyoto Univ. 10 (1970), 151–187.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement